# SDR GTIA2020110235420

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 32,544 hours, 14,975 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Ram Air Turb
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PFD: ND FLICKERED FOLLOWED BY RAT DEPLOYMENT.  NO OTHER FAULTS INDICATED.   NORMAL LANDING FOLLOWED.  SEE LOG ITEMS, 2663053-2, 2663054-1, 2663055-1, AND 2663056-1 FOR CORRECTIVE ACTIONS.
